# SDR NOCA01910

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT BY SEAT ROW 12 INOP.  REMOVED AND REPLACED E-PATH FLOOR LIGHT ASSY AT ROW 12 AS PER THE AMM 33-51-11.  SYSTEM OPERATIONAL CHECKS OK.
